Jump to content

wsmith189

Member Since 08 Nov 2012
Offline Last Active Feb 13 2013 07:34 AM

Posts I've Made

In Topic: 27/yo Male Started Accutane Today

05 December 2012 - 11:19 AM

So incredibly happy for you. That is what the tane pain train is all about my friend! Congratulations!

In Topic: Accutane 2.0

26 November 2012 - 09:36 AM

My Oh My
Dosage has been upped to 60mg for the remainder of my course. My first go round I was alternating 30mg one day and 60 the next. My side effects were difficult then, I mean I remember having bloody boogers so large, I whistled every breath. Similar to the worst type of snoring imo. Que horror!
Had my first nose bleed this morning. Manageable, worried about my lips though. Bracing for the full frontal tane attack.
Skin is fine. Two active guys, were semi painful-dying down.

Dudes, have any of my fellow males had experience with facial hair on tane?

In Topic: Accutane 2.0

20 November 2012 - 09:55 AM

Day 15 or so. Life is not bad. Skin is still dry as are lips. I can handle so far.
My skin is fine, I have two pimples one medium sized guy and an accompanying small fry. As are most people, I am trying to avoid the dreaded IB. I had a bad one the first go round on tane lasting into my 4th month. The light at the end of the tunnel is mesmerizing I swear. To all, you will get there!

Oh right, the real reason I posted.

In terms of the scalp itself, what is the best product to moisturize/what is the best method to moisturize. Clearly, putting lotion in my hair/scalp is stupid. I feel like I have read jojoba oil works well. Advice?

As for my last question, has anyone grown a full blown beard on the tane?

In Topic: Accutane 2.0

19 November 2012 - 08:15 AM

Week two.
Question to the fellas...facial hair while taking the tane. Opinions, thoughts, comments?

As far as my skin goes, continual progression. Face is tight-dry, lips are feeling it hard. All in all everything is manageable.

In Topic: Accutane 2.0

13 November 2012 - 02:07 PM

Glad to see two courses did the trick.

I have heard the fistful of hair stories before. Unfortunate this was a side effect for you. I myself experienced some hair loss. Not that shocking though considering the physiological affects, ie shrinking pores blah blah blah.

Luckily, most pharmacies do not despense medication without a doc approval. Obviously there are other methods to obtain items, but here I just wanted to encourage those that have consulted their doc and are still on the fence to get after it. Seems to me that you yourself finally just did it. You weighed the options and just did it. Of course I thought long and hard about it. That is how personal life decisions work. Stupid people make impulsive decisions. Your point solidifies my Nike philosophy, if you feel it is right for you, JUST DO IT! Stop waisting time. Stop buying into false hope. That was really what I was after. Thanks for the post.

PS: I too have semi thick and curly hair. Hopefully my locks don't disappear. Anything in particular I should be aware of (beside the hair) on this second go round?